# SDR SCNA20201116212

- Difficulty date: October 20, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD RT SUPPORT ANGLE STA 500I RBL 25 WL 156.  REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD RT SUPPORT ANGLE AT STA 500I RBL 25 WL, IAW SRM 51-40-02-0G AND BGD 143A9481 P/N 143A9485-34 P/O 5097874.
